# SDR REXA2016080301555

- Difficulty date: August 3, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 21,490 hours, 14,017 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 RT FLOORBEAM IS CORRODED.  REMOVED AND REPLACED THE FLOORBEAM IAW SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01, 51-42-10-001-001-A01, AND
51-42-22-001-001-A01.
